Avelox Side Effects and Related Topics

by L.

I believe (likely in common with many here), that the things on this earth are here for our medical and other uses, like our nutrition, and many have uses yet unknown to us, and that given their use in a clinical situation with a doctor prescribing and monitoring, and moderation above all, that usually the outcome will be good.


This is what I believed about Avelox. It has its purpose, and although we can distrust Big Pharma companies and think they have an agenda, our countries and different medical boards have rigorous medical tests these drugs must pass.
It's important to assess these risks for ALL substances we ingest for medical reasons, be they "natural, organic" or pharmaceutical grade measures / considered traditional medicine, as none are, based on origin or anything else, totally innocuous, or "free of danger or perfect for the human body" - all actions will create reactions, things creating chemical change or biological reaction within us will have side-effects, and as stated, we need to use them correctly for them to "be good to us"! ;-)

(The fact is that it's humans, who make mistakes, producing and processing them too, means we'll always need to watch out..)

Anyway, my experience with Avelox: having repetitive infections due to compromised immunity from a disease I inherited, I frequently need antibiotics of all kinds. (Nowadays we have to worry too about becoming immune to them.)
I was recently prescribed Avelox for a recurring sinus infection, pre-operation; (I needed to be strong going into a gallbladder removal op.)
My specific inherited problem causes gradual decline of mobility and constant daily pain at high to severe levels, plus arthritis.
Until I began experiencing the strange new pain in my shins and backs of my legs, in my ankles, etc - really achy, really painful, I'd forgotten these were Avelox Side Effects.

Finding this info on your site was a helpful reminder to research it beyond the product monograph. Luckily, because I refrained from the exercise I was _about_ to do after reading here and elsewhere, I didn't develop further problems.
I'll print out, and keep the info from this site, keeping the injury-proneness in mind, especially relevant to me!

Thank you for providing this!

However, in the interest of putting all important info out there about side-effects, since this site is dedicated to that, I wanted to write in also to warn that, though it was very helpful to me as a (prescribed, non-addictive) sleep aid the minute I began it (which was impressive, and I find it great used topically for skin issues), very soon after beginning my regimen with oral supplements, my CoQ10 began causing: nightmares, anxiety, then panic attacks full-on out of nowhere, and finally, depression!
This was disappointing, as I'd not wanted to "add any more meds to my regimen" for my health, so, my Dr. had prescribed this instead.
Obviously, I had to get off the Co-Q10 _right away_ !!

It was really a letdown to me that, sadly, something which produced such instant results and ones you noticed, also produced almost as instantaneous side effects so bad and so severely, they were definitely "the greater of the two evils." So, feeling that since this site has a readership of those concerned with natural health or alternatives to pharmaceuticals, I'm hoping this info will help someone having the same experience on it, who may not know where their sudden mood changes and sleep disturbance is coming from, and be well received - without triggering any kind of "witch-hunt" on perfectly decent Co-Q10!!;-)

But I feel neither Co-Q10, nor Avelox, should be written out of our options for medical treatment, even though my experience on the 1st was so totally negative, and I had side effects on the other.

If we write everything off, we will - and this is a guarantee - run out of options, period.
My opinion on Avelox is that, obviously, use care and see if it's right for you. Read those print-outs! ;) Talk to your doc if you have a good relationship at all with them and can ask questions. Or do your research.

It's my hope that if we who are conscientious keep using our medications as they're meant to be used, those medications, I'm sure, will "use us right". But if we're prone to inflammations, arthritis, joint or connective tissue/skin disease, anything like that, research will be needed to avoid the awful outcomes that have been the reality for some poor unsuspecting users.
And to those of you who suffered like that as a result,although it's very little, I'm sending you the best, hoping your health in other areas will be as strong as possible, and that your doc can help you find as much relief as possible.
Until either of these meds can be perhaps "tweaked" for less negatives for users of them, Take care - of yourselves!

Comments for Avelox Side Effects and Related Topics

Click here to add your own comments

Dangerous advice
by: GregO

"Use, care and see if works?" By the time you find out there 's a problem it's too late. NEVER take Avelox or any of the Quinolone Antibiotics!

Agree with Greg
by: Kerri Knox, RN

I totally agree with Greg. Unless I were literally on my death bed, I would not take the Fluoroquinolone Antibiotics. Sure, most people don't have problems with them, but those that do regret taking them for the rest of their lives. Telling people to 'take care' with them is sort of like telling someone playing Russian Roulette to 'take care' and 'do it right'.

I actually liken the Fluoroquinolones to playing Russian Roulette with a gun that has tens of thousands of chambers and just one bullet. Sure, the VAST majority of the time you play Russian Roulette with it, you'll be fine. But why would anyone willingly risk their life by playing Russian Roulette in the first place?

Seriously, there is no such thing as 'taking care' and 'being cautious' with the Fluoroquinolones. And sure, they save lives, but there are safer alternatives in almost all cases, and in possibly over 50% of my clients who are suffering from the toxic effects of these antibiotics, they were given them inappropriately for minor infections, and even 'presumed' infections, and in many cases, no infections at all!

These antibiotics are too dangerous to be taken for anything but life threatening infections.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video